# SDR SWIA201540776

- Difficulty date: February 10, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E HAS CHAFING AT THE INBD BUMPER LOCATION.  C-CHECK, RO 2/28/15, BLENDED CHAFE DAMAGE ON THE LT INBD FLAP, INBD VANE CAP IAW REO.  FOUND PART TO HAVE 100 PERCENT MATERIAL LOSS. R & R LT INBD FLAP, INBD VANE CAP REF SRM. VANE CAP FINISH WAS RESTORED ON JOB 2764575, OP 103, MX TRANS: 11880909.
